Alert archive / Florida / River Flood Warnings in 2018
River Flood Warning 25, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at May 26, 2018, 7:28 PM CDT for Okaloosa County, Florida. It took effect at May 29, 2018, 11:00 PM CDT. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- May 26, 2018, 7:28 PM CDT (00:28 UTC)
- In effect from
- May 29, 2018, 11:00 PM CDT
- Expired
- May 31, 2018, 10:23 PM CDT
- In force
- 47 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 63 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal River near Crestview (CRVF1). The gauge peaked at 8.04 ft at May 31, 2018, 2:00 AM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
283 WGUS44 KMOB 270028 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Mobile, AL 728 PM CDT Sat May 26 2018 ...The National Weather Service in Mobile has issued a flood warning for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Heavy rainfall is forecast to occur over the next 24 hours. As a result...river levels are forecast to rise and a flood warning is now in effect. It is emphasized that the following forecast is based on the expected rainfall during the next 24 hours. If less rainfall occurs...it may be necessary to revise this stage forecast downward. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-280028- /O.NEW.KMOB.FL.W.0025.180530T0400Z-180531T1525Z/ /CRVF1.1.ER.180530T0400Z.180530T1800Z.180531T0925Z.NO/ 728 PM CDT Sat May 26 2018 The National Weather Service in Mobile has issued a * Flood Warning for The Shoal River Near Crestview * From Tuesday evening until Thursday morning * At 6PM Saturday the stage was...4.9 feet. * Minor flooding is forecast * Flood stage is 8 feet. * At 8.5 feet...Water in yards on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
12 follow-up statements
949 WGUS84 KMOB 271155 FLSMOB Flood Statement National Weather Service Mobile, AL 655 AM CDT Sun May 27 2018 ...The flood warning continues for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-281154- /O.CON.KMOB.FL.W.0025.180530T0400Z-180531T1525Z/ /CRVF1.1.ER.180530T0400Z.180530T1800Z.180531T0925Z.NO/ 655 AM CDT Sun May 27 2018 The Flood Warning continues for the Shoal River Near Crestview * From Tuesday before midnight until Thursday morning. * At 6 AM Sunday the stage was 4.5 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 8.0 feet. * At 8.5 feet...Water in yards on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
544 WGUS84 KMOB 271423 FLSMOB Flood Statement National Weather Service Mobile, AL 923 AM CDT Sun May 27 2018 ...The flood warning continues for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Heavy rains will cause significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-281423- /O.EXT.KMOB.FL.W.0025.180530T0600Z-180531T1200Z/ /CRVF1.1.ER.180530T0600Z.180530T1800Z.180531T0600Z.NO/ 923 AM CDT Sun May 27 2018 ...Flood Warning extended until Thursday morning for the Shoal River Near Crestview * From early Wednesday morning until Thursday morning. * At 8 AM Sunday the stage was 4.5 feet. * Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by early Wednesday morning and continue to rise near 8.5 feet by Wednesday early afternoon. The river will fall below flood stage by Thursday morning. * At 8 feet...Minor flooding of low lying areas. * At 8.5 feet...Water in yards on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
936 WGUS84 KMOB 280106 FLSMOB Flood Statement National Weather Service Mobile, AL 806 PM CDT Sun May 27 2018 ...The flood warning continues for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-290105- /O.EXT.KMOB.FL.W.0025.180530T0000Z-180601T0824Z/ /CRVF1.1.ER.180530T0000Z.180531T0000Z.180601T0224Z.NO/ 806 PM CDT Sun May 27 2018 ...Flood Warning extended until late Thursday night...The Flood Warning continues for the Shoal River Near Crestview * From Tuesday evening until late Thursday night. * At 7PM Sunday the stage was 4.3 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by Tuesday evening and continue to rise near 10.4 feet by Wednesday evening. The river will fall below flood stage by early Friday morning. * At 10 feet...Some flooding of trailers north of the Okaloosa Correctional Institue. Water surrounds home on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
943 WGUS84 KMOB 281627 FLSMOB Flood Statement National Weather Service Mobile, AL 1127 AM CDT Mon May 28 2018 ...The flood warning continues for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Ongoing heavy rains will cause significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-291626- /O.EXT.KMOB.FL.W.0025.180530T0345Z-180601T0224Z/ /CRVF1.1.ER.180530T0345Z.180531T0000Z.180531T2024Z.NO/ 1127 AM CDT Mon May 28 2018 ...Flood Warning extended until Thursday evening for the Shoal River Near Crestview * From tomorrow late evening until Thursday evening. * At 10 AM Monday the stage was 4.1 feet. * Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by tomorrow late evening and continue to rise near 9.7 feet by Wednesday evening. The river will fall below flood stage by Thursday evening. * At 8 feet...Minor flooding of low lying areas. * At 10 feet...Some flooding of trailers north of the Okaloosa Correctional Institue. Water surrounds home on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
533 WGUS84 KMOB 281914 FLSMOB Flood Statement National Weather Service Mobile, AL 214 PM CDT Mon May 28 2018 ...The flood warning continues for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Ongoing heavy rains will cause significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-291913- /O.EXT.KMOB.FL.W.0025.180530T0742Z-180531T2300Z/ /CRVF1.1.ER.180530T0742Z.180531T0000Z.180531T1700Z.NO/ 214 PM CDT Mon May 28 2018 ...Flood Warning extended until Thursday evening for the Shoal River Near Crestview * From early Wednesday morning until Thursday evening. * At 1 PM Monday the stage was 4.1 feet. * Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by early Wednesday morning and continue to rise near 9.2 feet by Wednesday evening. The river will fall below flood stage by Thursday afternoon. * At 8 feet...Minor flooding of low lying areas. * At 10 feet...Some flooding of trailers north of the Okaloosa Correctional Institue. Water surrounds home on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
220 WGUS84 KMOB 290104 FLSMOB Flood Statement National Weather Service Mobile, AL 804 PM CDT Mon May 28 2018 ...The flood warning continues for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-300104- /O.EXT.KMOB.FL.W.0025.180529T2015Z-180531T2024Z/ /CRVF1.1.ER.180529T2015Z.180530T1800Z.180531T1424Z.NO/ 804 PM CDT Mon May 28 2018 ...Flood Warning extended until Thursday afternoon...The Flood Warning continues for the Shoal River Near Crestview * From tomorrow afternoon until Thursday afternoon. * At 7PM Monday the stage was 4.5 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by tomorrow afternoon and continue to rise near 9.6 feet by Wednesday early afternoon. The river will fall below flood stage by Thursday afternoon. * At 10 feet...Some flooding of trailers north of the Okaloosa Correctional Institue. Water surrounds home on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
283 WGUS84 KMOB 291446 FLSMOB Flood Statement National Weather Service Mobile, AL 946 AM CDT Tue May 29 2018 ...The flood warning continues for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-301446- /O.EXT.KMOB.FL.W.0025.180530T0448Z-180601T0200Z/ /CRVF1.1.ER.180530T0448Z.180531T0000Z.180531T2000Z.NO/ 946 AM CDT Tue May 29 2018 ...Flood Warning extended until Thursday evening for the Shoal River Near Crestview * From tonight until Thursday evening. * At 9 AM Tuesday the stage was 6.6 feet. * Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by tonight and continue to rise near 9 feet by tomorrow evening. The river will fall below flood stage by Thursday afternoon. * At 8 feet...Minor flooding of low lying areas. * At 8.5 feet...Water in yards on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
202 WGUS84 KMOB 300039 FLSMOB Flood Statement National Weather Service Mobile, AL 739 PM CDT Tue May 29 2018 ...The flood warning continues for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-310039- /O.EXT.KMOB.FL.W.0025.180530T0600Z-180601T0300Z/ /CRVF1.1.ER.180530T0600Z.180531T0000Z.180531T2100Z.NO/ 739 PM CDT Tue May 29 2018 ...Flood Warning extended until Thursday evening...The Flood Warning continues for the Shoal River Near Crestview * From after midnight tomorrow until Thursday evening. * At 7PM Tuesday the stage was 7.5 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by after midnight tomorrow and continue to rise near 9 feet by tomorrow evening. The river will fall below flood stage by Thursday evening. * At 8.5 feet...Water in yards on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
275 WGUS84 KMOB 301413 FLSMOB Flood Statement National Weather Service Mobile, AL 913 AM CDT Wed May 30 2018 ...The flood warning continues for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-311413- /O.EXT.KMOB.FL.W.0025.000000T0000Z-180601T1912Z/ /CRVF1.1.ER.180531T0300Z.180531T1800Z.180601T1312Z.NO/ 913 AM CDT Wed May 30 2018 ...Flood Warning extended until Friday afternoon...The Flood Warning continues for the Shoal River Near Crestview * From tonight until Friday afternoon. * At 8 AM Wednesday the stage was 7.8 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by tonight and continue to rise near 8.6 feet by tomorrow early afternoon. The river will fall below flood stage by Friday afternoon. * At 8.5 feet...Water in yards on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
866 WGUS84 KMOB 310345 FLSMOB Flood Statement National Weather Service Mobile, AL 1045 PM CDT Wed May 30 2018 ...The flood warning continues for the following river in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-010344- /O.CON.KMOB.FL.W.0025.000000T0000Z-180601T1912Z/ /CRVF1.1.ER.180531T0200Z.180531T1800Z.180601T1312Z.NO/ 1045 PM CDT Wed May 30 2018 The Flood Warning continues for the Shoal River Near Crestview * until Friday afternoon. * At 10 PM Wednesday the stage was 8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8 feet. * The river will continue rising to near 8.7 feet by tomorrow afternoon. The river will fall below flood stage on Friday morning. * At 8.5 feet...Water in yards on Sowel Road. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
000 WGUS84 KMOB 311534 FLSMOB Flood Statement National Weather Service Mobile, AL 1034 AM CDT Thu May 31 2018 ...The flood warning continues for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && FLC091-011200- /O.EXT.KMOB.FL.W.0025.000000T0000Z-180601T1200Z/ /CRVF1.1.ER.180531T0200Z.180531T0530Z.180601T0600Z.NO/ 1034 AM CDT Thu May 31 2018 ...Flood Warning extended until Friday morning...The Flood Warning continues for the Shoal River Near Crestview * From this afternoon until Friday morning. * At 10 AM Thursday the stage was 7.9 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 8 feet. * Forecast to rise above flood stage by this afternoon and continue to rise near 8 feet by this afternoon. The river will fall below flood stage by this afternoon. * At 8 feet...Minor flooding of low lying areas. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
470 WGUS84 KMOB 010323 FLSMOB Flood Statement National Weather Service Mobile, AL 1023 PM CDT Thu May 31 2018 ...The flood warning is cancelled for the following rivers in Florida... Shoal River Near Crestview affecting Okaloosa County. ...The flood warning continues for the following rivers in Alabama... Alabama River Near Millers Ferry Dam affecting Dallas...Monroe and Wilcox Counties. Alabama River Near Claiborne Dam - Tailwater affecting Clarke...Monroe and Wilcox Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC047-099-131-020322- /O.EXT.KMOB.FL.W.0029.000000T0000Z-180602T0600Z/ /MRFA1.1.ER.180602T0000Z.180602T0000Z.180602T0000Z.NO/ 1023 PM CDT Thu May 31 2018 ...Flood Warning extended until late Friday night...The Flood Warning continues for the Alabama River Near Millers Ferry Dam * From tomorrow evening until late Friday night. * At 9 PM Thursday the stage was 62.2 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 66.0 feet. * Forecast to rise above flood stage by tomorrow evening and continue to rise near 66.0 feet by tomorrow evening. * At 66.0 feet...Farm and pasturelands in the area will flood and cattle should be moved to higher ground. && LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738 3184 8756 3215 8749 $$ ALC025-099-131-020322- /O.EXT.KMOB.FL.W.0030.180602T0900Z-180604T0120Z/ /CLBA1.1.ER.180602T0900Z.180603T0000Z.180603T1920Z.NO/ 1023 PM CDT Thu May 31 2018 ...Flood Warning extended until Sunday evening...The Flood Warning continues for the Alabama River Near Claiborne Dam - Tailwater * From Saturday morning until Sunday evening. * At 9 PM Thursday the stage was 37.6 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 42.0 feet. * Forecast to rise above flood stage by Saturday morning and continue to rise near 43.0 feet by Saturday evening. * At 43.0 feet...Access to Eureka Landing community stops, with access cut off. && LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786 3114 8797 3150 8766 $$ FLC091-010353- /O.CAN.KMOB.FL.W.0025.000000T0000Z-180601T1200Z/ /CRVF1.1.ER.180531T0200Z.180531T0530Z.180531T1222Z.NO/ 1023 PM CDT Thu May 31 2018 The Flood Warning is cancelled for The Shoal River Near Crestview * until Friday morning. * At 9 PM Thursday the stage was 7.7 feet. * Flood stage is 8.0 feet. * At 8.0 feet...Minor flooding of low lying areas. && LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663 3070 8663 3070 8655 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 26, 6:33 PM CDT, 55 minutes earlier.
Area forecast discussion, May 26, 6:33 PM CDT, 55 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
633 PM CDT Sat May 26 2018
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
00Z issuance...General VFR CIGs/VISBYs will see temporary drops to
low end MVFR levels in thunderstorms through the evening. Coverage
will continue to decrease through the evening hours. Another round
of tsra is expected Sunday, along with increasing low level winds
as Alberto moves closer toward the area. General MVFR CIGs/VISBYs
are expected to deteriorate into the overnight hours Sunday as
Alberto moves closer.
/16
&&
.PREV DISCUSSION... /issued 424 PM CDT Sat May 26 2018/
SHORT TERM /Tonight through Tuesday night/...Subtropical Storm
Alberto gradually moves north into the southeastern Gulf through the
next 24 hours before curving slightly towards the northwest
around the periphery of an upper trough digging into the central
Gulf. This is expected to take the storm towards the northern
Gulf coast, making landfall as a tropical storm late Monday in the
MS/AL/FL region. There will be a multitude of impacts from this
system, and a brief summary regarding timing and confidence can be
found beneath the LONG TERM portion of this discussion. Please
visit our website at www.weather.gov/mob for more details. /49
LONG TERM /Wednesday Through Saturday/...As Alberto weakens back
into a tropical depression and moves off to the north, we return to
a more summer-like pattern with daily showers and thunderstorms
focused along outflows and mesoscale boundaries such as the sea
breeze. Stronger storms will produce heavy downpours and frequent
lightning. High temperatures also return to the upper 80s and low
90s. With weak troughing persisting aloft, we see this pattern last
through at least the end of the week. /49
The following is a breakdown of expected Alberto impacts and
confidence levels for each:
- Flash Flood Threat - Confidence: HIGH. Timing: Through Tuesday
evening. Significant rainfall amounts of 6 to 12 inches remain
unchanged through this time period, especially closer to the
coast. 4 to 7 inches over portions of the interior. Note: Some
areas could see localized double these amounts. The Flash Flood
Watch has been extended northward as the threat of excessive
rain inland has increased.
- Storm Surge - Confidence: HIGH. Timing: Through Tuesday. A Storm
Surge Watch is in effect for all local coastal zones, where 2
to 4 feet above ground level (or inundation) is expected. The
timing of maximum coastal water rises looks to be mainly Sunday
night into Monday night.
- High Surf - Confidence: HIGH. Timing: Increasing quickly Sunday
and Sunday night, reaching its peak Monday into Tuesday. Surf
heights greater than 10 feet expected generally east of Gulf
Shores, AL, and 5 to 9 feet farther west. A High Surf Warning is
in effect for all Baldwin County, AL and Florida panhandle
county beaches. A High Surf Advisory is in effect for Mobile
County, AL beaches.
- Rip Currents - Confidence: HIGH. A high risk of dangerous to
potentially deadly rip currents remains in effect through the
period.
- Wind - Confidence: HIGH. Timing: Beginning as early as Sunday
evening and lasting through Monday. Tropical storm strength
winds are expected near the coast. A Tropical Storm Warning is
in effect for all coastal counties.
- Severe Storm Potential - Confidence: Low. Timing: Isolated
tornadoes possible beginning as early as Sunday, with potential
increasing into Memorial Day east of the cyclone track.
MARINE...Alberto will bring strong winds, high seas over the open
Gulf waters, and building waves over bays and sounds through
Tuesday. A Tropical Storm Warning is in effect for all local marine
zones. /49
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Tuesday evening for ALZ051>060-261>266.
Tropical Storm Warning for ALZ263>266.
High Rip Current Risk through Thursday evening for ALZ265-266.
High Surf Warning until 7 PM CDT Tuesday for ALZ266.
High Surf Advisory until 7 PM CDT Tuesday for ALZ265.
FL...Flash Flood Watch through Tuesday evening for FLZ201>206.
Tropical Storm Warning for FLZ201>206.
High Rip Current Risk through Thursday evening for FLZ202-204-
206.
High Surf Warning until 7 PM CDT Tuesday for FLZ202-204-206.
MS...Flash Flood Watch through Tuesday evening for MSZ076-078-079.
GM...Tropical Storm Warning for GMZ630>636-650-655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, May 26, 4:53 AM CDT, 14 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 453 AM CDT Sat May 26 2018 ALZ263>266-FLZ202-204-206-271000- Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal- Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal- 453 AM CDT Sat May 26 2018 ...TROPICAL STORM WATCH IN EFFECT... ...HIGH SURF ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT TUESDAY... ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Watch. High Surf Advisory. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Watch. High Surf Advisory. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ALZ052-053-055-056-059-060-261-262-FLZ201-203-205-MSZ076-078-079- 271000- Washington-Clarke-Monroe-Conecuh-Escambia-Covington-Mobile Inland- Baldwin Inland-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Greene-Stone-George- 453 AM CDT Sat May 26 2018 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ALZ051-054-057-058-MSZ067-075-271000- Choctaw-Wilcox-Butler-Crenshaw-Wayne-Perry- 453 AM CDT Sat May 26 2018 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and southeast Mississippi. .DAY ONE...Today and Tonight. Scattered to numerous storms will bring the potential for frequent lightning, brief strong wind gusts and locally heavy rain. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The approach of Subtropical Storm Alberto brings the potential for excessive rainfall and flooding into the early half of the upcoming week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. GMZ633-271000- Perdido Bay- 453 AM CDT Sat May 26 2018 ...TROPICAL STORM WATCH IN EFFECT... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Watch. GMZ630>632-634>636-650-655-670-675-271000- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 453 AM CDT Sat May 26 2018 ...TROPICAL STORM WATCH IN EFFECT... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tropical Storm Watch.
In the hours before
Special weather statement, May 26, 7:09 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
709 PM CDT SAT MAY 26 2018
ALZ054-270100-
Wilcox AL-
709 PM CDT SAT MAY 26 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WILCOX COUNTY UNTIL 800 PM CDT...
At 709 PM CDT, the strong thunderstorms were located along a line
extending from 8 miles north of Pine Apple to 3 miles northwest of
Vredenburgh, and moving north at 25 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Camden, Yellow Bluff, Pine Apple and Dannelly Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3227 8744 3225 8742 3224 8739 3220 8736
3220 8733 3214 8728 3214 8725 3212 8726
3208 8719 3205 8718 3205 8691 3196 8690
3183 8697 3183 8743 3213 8757 3213 8752
3225 8752 3227 8748
TIME...MOT...LOC 0009Z 169DEG 24KT 3199 8700 3186 8737Nearby
River Flood Warnings in Florida, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.